# SDR AALA202408202304

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 24,196 hours, 10,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG16657
- Condition: Open
- Location: Zone 800
- Part time: 33,900 hours, 14,384 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR NOT DISARMED UPON OPENING. SLIDE PACKAGE PARTIALLY OPENED. REPLACED L1 DOOR SLIDE. PER JC 08L22125001.
